Posted by: Anon | 2009-05-25

Bad dreams

The psyciatrist can not give patients perscriptions but sha did write aetter to my GP stating that i need something for depression and anxiety and my GP gave me the perscription for serlife.

another thing, that i forgot to mention is that i feel numb and heavy in the mornings when i wake up, this never happened before serlife, i feel so numb that i struggle to lift my arm up it feels very heavy and then i feel dizzy as well in the morning, and sometimes,(not alot) i feel like throwing up in the evening
but i never throw up. do you think that this bad dreams and all will eventually disapear as i go on with this mediation or should i go on something else? i am on the lowest dose of serlife(50mg) i fear that something lower might not help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its a psychologist that cannot write prescriptions ; a psychiatrist, being a fully trained doctor, CAN write prescriptions. But OK, I see where the serlife comes from. Some ADS can give one mild nausea in the early stages. Most side-effects are worst in the first 10 days or so, then tend to reduce or go away. All meds need at least a certain level in the body to have any chance of working, so one only starts on a lower dose temporarily to increase it after you're settled with side-effects ( if that happens to be a problem ) You might well have less side-effects on a different AD, and some, being now available in generic form ( chemically dentical but at lower price
) can also provide useful savings.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.